| Model Number |
1517-10-810 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994)
| Date of Event |
03/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision completed to address pain.The surgeon went in and removed scar tissue.The surgeon also removed the poly insert to improve exposure to debride scar tissue.He found the components well fixed and aligned.He replaced the insert with the same size as removed.Doi: (b)(6) 2020; dor: (b)(6) 2022; affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.